# SDR BB05075

- Difficulty date: August 31, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 667, EN ROUTE CLT TO LAS - AFTER TAKEOFF, RECEIVED AN EICAS MESSAGE "GEAR DOOR" WITH THE LANDING GEAR HANDLE UP.  ALSO, RECEIVED AN AMBER "DOORS" LIGHT.  THE GEAR LIGHT AND ALL THREE GREEN DOWN AND LOCKED LIGHTS EXTINGUISHED.  THE CREW CYCLED THE GEAR, BUT STILL HAD THE SAME INDICATIONS.  THE FLT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING PROCEDURES AND NUMEROUS GEAR SWINGS.  THE FAULT COULD NOT BE DUPLICATED.  OPERATIONALLY CHECKS OK.
